skip to main content


Title: A weighted approach to the maximum cardinality bipartite matching problem with applications in geometric settings
Award ID(s):
1909171
NSF-PAR ID:
10232553
Author(s) / Creator(s):
;
Editor(s):
Varadarajan, Kasturi; Wang, Bei
Date Published:
Journal Name:
Journal of computational geometry
Volume:
11
Issue:
2
ISSN:
1920-180X
Page Range / eLocation ID:
183 - 204
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found